# SDR SWAA2023122924006

- Difficulty date: November 22, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 64,695 hours, 38,824 cycles
- System (JASC): 5240 · Service Doors
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR LOWER PANEL 844DZ FOUND CRACKED AND BENT IN SEVERAL PLACES.<[01] RECEIVED NEW R2 DOOR LOWER PANEL 844DZ FROM STOCK. ITEM TO BE INSTALLED ON TTG8Q00PRE1S.;[02] VERIFIED STEP 1.
